# SDR REXA2017112401192

- Difficulty date: November 24, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 26,123 hours, 23,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-61-04.   OPS CHECKED GOOD.
